CASIA OpenIR  > 09年以前成果
Improved delay-dependent stability criteria for systems with nonlinear perturbations
He, Yong; Liu, Guo-Ping; Rees, David; Wu, Min
Source PublicationEUROPEAN JOURNAL OF CONTROL
2007-07-01
Volume13Issue:4Pages:356-365
SubtypeArticle
AbstractThis paper studies the delay-dependent robust stability for time-delay systems with nonlinear perturbations. A new method is proposed to estimate the upper bound of the derivative of Lyapunov functional without ignoring some useful terms. Improved delay-dependent stability criteria are established by taking into account the range for the time-delay. In addition, augmented Lyapunov functionals are introduced to derive less conservative delay-dependent stability conditions. Finally, numerical examples are given to demonstrate the effectiveness and the merits of the proposed method.
KeywordDelay-dependent Time-varying Interval Delay Linear Matrix Inequality (Lmi) Nonlinear Perturbations
WOS HeadingsScience & Technology ; Technology
WOS KeywordTIME-VARYING DELAY ; H-INFINITY CONTROL ; LINEAR-SYSTEMS ; ROBUST STABILITY ; NEUTRAL SYSTEMS ; STATE-DELAY ; STABILIZATION ; BOUNDS
Indexed BySCI
Language英语
WOS Research AreaAutomation & Control Systems
WOS SubjectAutomation & Control Systems
WOS IDWOS:000250545200004
Citation statistics
Cited Times:20[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.ia.ac.cn/handle/173211/9504
Collection09年以前成果
Affiliation1.Cent S Univ, Sch Informat Sci & Engn, Changsha 410083, Peoples R China
2.Univ Glamorgan, Fac Adv Technol, Pontypridd CF37 1DL, M Glam, Wales
3.Chinese Acad Sci, Inst Automat, CSIC Lab, Beijing 100864, Peoples R China
Recommended Citation
GB/T 7714
He, Yong,Liu, Guo-Ping,Rees, David,et al. Improved delay-dependent stability criteria for systems with nonlinear perturbations[J]. EUROPEAN JOURNAL OF CONTROL,2007,13(4):356-365.
APA He, Yong,Liu, Guo-Ping,Rees, David,&Wu, Min.(2007).Improved delay-dependent stability criteria for systems with nonlinear perturbations.EUROPEAN JOURNAL OF CONTROL,13(4),356-365.
MLA He, Yong,et al."Improved delay-dependent stability criteria for systems with nonlinear perturbations".EUROPEAN JOURNAL OF CONTROL 13.4(2007):356-365.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[He, Yong]'s Articles
[Liu, Guo-Ping]'s Articles
[Rees, David]'s Articles
Baidu academic
Similar articles in Baidu academic
[He, Yong]'s Articles
[Liu, Guo-Ping]'s Articles
[Rees, David]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[He, Yong]'s Articles
[Liu, Guo-Ping]'s Articles
[Rees, David]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.